|Truvada related rash?
Aug 22, 2012
I developed a very mild rash in the face and chest. I just started medications with Truvada + Norvir + Invirase, and this is the first treatment I've had. Rash came one week after starting. I've read that rash related with Truvada is not common. Should this be a cause of concern? How bad should the rash be to consider new medicine? My last Cd4 count was 168, but i've been without any health issues.
| Response from Dr. Henry
Drug rash from Truvada is not that common while more common are flare-ups of seborrhea, folliculitis, or eczema when starting effective HIV regimens. If rash is extensive with eye, mouth, lung involvement then concern is high that the rash is serious. I urge you to contact your HIV doc to have her/him monitor but in most cases can treat through the rash OK. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Sex With A Prostitute And Negative HIV Test
- Sex With A Prostitute And HIV Transmission Risk
- Groin Pain After Genital Rubbing Worried I Have HIV
- Itchy Scrotum After Condom Inside Out Sign Of HIV AIDS
- Sore On Tongue After Rubbing Penis Worried I Have HIV
- Sore Testicles After Receptive Anal Sex With Condom Does It Mean I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.